# SDR HALA9718

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Spring
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 112 - ITO - LOUD BANG WHEN SELECTING GEAR DOWN.  FURTHER INSPECTION FOUND RIGHT UPLATCH SPRING IN NOSE WHEEL BROKEN.  REPLACED RIGHT UPLATCH SPRING.  SECURITY CHECK GOOD.  (M)
